I am currently taking 400mg of Wellbutrin SR (which I believe 400mg is the max in a day) and I continue to have overwhelming feelings of sadness, guilt and hopelessness without any reason or explanation. I was on Cymbalta for 7 years and it ruined my life.
Anxiety (Including GAD)
Irritability and Anger
It's obviously not working for you, you should try something else. I take wellbutrin and it helps me, but it suppresses the sadness but the happiness too. I added Lexapro and feel more like myself. I assume you've been diagnosed with depression; any other health issues or medications that might be negatively affecting the Wellbutrin?
Hi Nightowl. I take Buspirone for GAD. Adderall for ADD. Armour Thyroid for Hypothyroidism. Naltrexone for weight management. Hydroxyzine as needed for anxiety. Maybe it’s the Adderall? Whenever I see contraindications, it shows that between Adderall, Wellbutrin and Buspirone. I’m extremely afraid to get off of what I am on now because the Cymbalta and Abilify I took for years made me so exhausted and It made other things terrible. Should I inquire to my Psychiatrist during my next appointment about the possibility of adding Lexapro? Thank you very much.
It's concerning that you're on so many different medications. Research their side effects and contraindications. Make sure your doctor knows all your medications and issues, there might be a medication that works for more than one issue or that you could switch out. I would look into that before adding another medication. I was on Strattera for a while for ADD and I had more energy. Therapy might also be helpful.
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app